# SDR GAIA00477

- Difficulty date: August 11, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Component: Fuselage, Boeing, B727251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: NO FLIGHT: FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT TIMCO/OSC MAINTENANCE FACILITY. FOUND SHEAR TIE CORRODED AT BS 950B FRAME, OUTBOARD OF STRINGER S29L. REF 20626.  CORRECTIVE ACTION: REPAIRED SHEAR TIE IAW B727 SRM 53-10-1 AND 53-10-4. A/C WAS RETURNED TO SERVICE.
